# SDR SWAA2022022526463

- Difficulty date: November 21, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 42,753 hours, 27,628 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: None
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL #193CR HAS CHAFFING ALONG THE EDGES AND OVERSIZED HOLES / FAIRING PANEL # 193CR WITH CHAFING ALONG THE EDGES AND OVERSIZED HOLES WAS REPAIRED PER SRM 51-70-05 REPAIR 6.
